... now on 0.1 mg. I have 10 pills left. I didn't take one last night and didn't sleep well at all. What can I do to alleviate the withdrawal symptoms?
Hello libertybell. I suggest you cut the 0.1 in half. If thats not possible, then ask your cardiologist to perscribe you a sleeping pill/drug. That will help you to get a nights rest, and not have you go through the withdrawls for some say seven or eight hours. Regards, pledge
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 22 answers
Posted 28 Mar 2010 • 1 answer
Posted 15 Nov 2011 • 4 answers
My husband is currently taking 60 mg fluoxetine. the Doctor prescribed him wellbutrin to quit smoki?
Posted 13 Oct 2015 • 1 answer
Posted 19 Mar 2018 • 1 answer